American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 154 found      Go to page: 1 2 3 4 > >>

[1] C. Charitos, I. Papadoperakis and A. Papadopoulos. On the homeomorphisms of the space of geodesic laminations on a hyperbolic surface. Proc. Amer. Math. Soc. 142 (2014) 2179-2191.
Abstract, references, and article information   
View Article: PDF

[2] Mathieu Baillif, Alexandre Gabard and David Gauld. Foliations on non-metrisable manifolds: Absorption by a Cantor black hole. Proc. Amer. Math. Soc. 142 (2014) 1057-1069.
Abstract, references, and article information   
View Article: PDF

[3] Ken’ichi Ohshika. A note on the rigidity of unmeasured lamination spaces. Proc. Amer. Math. Soc. 141 (2013) 4385-4389.
Abstract, references, and article information   
View Article: PDF

[4] Fabio Santos and Bruno Scardua. Stability of complex foliations transverse to fibrations. Proc. Amer. Math. Soc. 140 (2012) 3083-3090.
Abstract, references, and article information   
View Article: PDF

[5] Jonathan Bowden. The homology of surface diffeomorphism groups and a question of Morita. Proc. Amer. Math. Soc. 140 (2012) 2543-2549.
Abstract, references, and article information   
View Article: PDF

[6] Carlos Biasi and Carlos Maquera. A note on open 3-manifolds supporting foliations by planes. Proc. Amer. Math. Soc. 140 (2012) 961-969. MR 2869080.
Abstract, references, and article information   
View Article: PDF

[7] Fernando Alcalde Cuesta, Álvaro Lozano Rojo and Marta Macho Stadler. Transversely Cantor laminations as inverse limits. Proc. Amer. Math. Soc. 139 (2011) 2615-2630. MR 2784831.
Abstract, references, and article information   
View Article: PDF

[8] Steven Hurder and Dirk Töben. Transverse LS category for Riemannian foliations. Trans. Amer. Math. Soc. 361 (2009) 5647-5680. MR 2529908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Katrin Gelfert and Michał Rams. Geometry of limit sets for expansive Markov systems. Trans. Amer. Math. Soc. 361 (2009) 2001-2020. MR 2465827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Athanase Papadopoulos. A rigidity theorem for the mapping class group action on the space of unmeasured foliations on a surface. Proc. Amer. Math. Soc. 136 (2008) 4453-4460. MR 2431062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] César Camacho and Bruno Scardua. On foliations with Morse singularities. Proc. Amer. Math. Soc. 136 (2008) 4065-4073. MR 2425748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul Gartside, David Gauld and Sina Greenwood. Homogeneous and inhomogeneous manifolds. Proc. Amer. Math. Soc. 136 (2008) 3363-3373. MR 2407104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marcos M. Alexandrino and Dirk Töben. Equifocality of a singular Riemannian foliation. Proc. Amer. Math. Soc. 136 (2008) 3271-3280. MR 2407093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Franc Forstneric and Christine Laurent-Thiébaut. Stein compacts in Levi-flat hypersurfaces. Trans. Amer. Math. Soc. 360 (2008) 307-329. MR 2342004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Bertrand Deroin. Nonrigidity of hyperbolic surfaces laminations. Proc. Amer. Math. Soc. 135 (2007) 873-881. MR 2262885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] José Barbosa Gomes and Rafael O. Ruggiero. Rigidity of surfaces whose geodesic flows preserve smooth foliations of codimension 1. Proc. Amer. Math. Soc. 135 (2007) 507-515. MR 2255297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Marín. Rigidity of certain holomorphic foliations. Proc. Amer. Math. Soc. 134 (2006) 3595-3603. MR 2240672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Marius Munteanu. One-dimensional metric foliations on the Heisenberg group. Proc. Amer. Math. Soc. 134 (2006) 1791-1802. MR 2207495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G. Bande and D. Kotschick. The geometry of symplectic pairs. Trans. Amer. Math. Soc. 358 (2006) 1643-1655. MR 2186990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Sérgio R. Fenley. Regulating flows, topology of foliations and rigidity. Trans. Amer. Math. Soc. 357 (2005) 4957-5000. MR 2165394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Franz W. Kamber and Peter W. Michor. Completing Lie algebra actions to Lie group actions. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 1-10. MR 2048426.
Abstract, references, and article information   
View Article: PDF

[22] Hellen Colman and Steven Hurder. LS-category of compact Hausdorff foliations. Trans. Amer. Math. Soc. 356 (2004) 1463-1487. MR 2034314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alberto Candel and Lawrence Conlon. Foliations and the Thurston norm. Graduate Studies in Mathematics 60 (2003) 325-359.
Book volume table of contents
View Article: PDF

[24] Alberto Candel and Lawrence Conlon. Foreword to part 3. Graduate Studies in Mathematics 60 (2003) 251-251.
Book volume table of contents
View Article: PDF

[25] Alberto Candel and Lawrence Conlon. Reebless foliations. Graduate Studies in Mathematics 60 (2003) 285-323.
Book volume table of contents
View Article: PDF

[26] Alberto Candel and Lawrence Conlon. The Chern-Weil construction. Graduate Studies in Mathematics 60 (2003) 177-186.
Book volume table of contents
View Article: PDF

[27] Alberto Candel and Lawrence Conlon. Constructing foliations. Graduate Studies in Mathematics 60 (2003) 253-283.
Book volume table of contents
View Article: PDF

[28] Alberto Candel and Lawrence Conlon. Harmonic measures for foliated spaces. Graduate Studies in Mathematics 60 (2003) 61-118.
Book volume table of contents
View Article: PDF

[29] Alberto Candel and Lawrence Conlon. Foreword to part 1. Graduate Studies in Mathematics 60 (2003) 3-3.
Book volume table of contents
View Article: PDF

[30] Alberto Candel and Lawrence Conlon. Planar foliations. Graduate Studies in Mathematics 60 (2003) 497-526.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 154 found      Go to page: 1 2 3 4 > >>